# SDR REXA201000017

- Difficulty date: February 4, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N8733G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7733
- Aircraft time: 17,090 hours, 14,226 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Misrigged
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM KCKB, THE LT THRUST REVERSER UNLOCK MESSAGE ILLUMINATED.  THE FLIGHT CREW COMPLETED THE QRH AND REQUESTED TO RETURN TO KCKB.  AN OTHERWISE NORMAL APPROACH AND LANDING WAS PERFORMED.  BOMBARDIER MAINTENANCE FOUND THE THRUST REVERSER STOW SWITCH MIS-RIGGED.  THE SWITCH WAS RIGGED, THE ENGINE WAS RUN UP AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
